# SDR DALA2022021500989

- Difficulty date: February 13, 2022
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N128DN
- Make and model: Airbus A321-211
- Aircraft serial: 10300
- Aircraft time: 249 hours, 119 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 42RH BETWEEN FRAME 60 AND 61 IS BENT. DURING SV IN BHM PERFORMED WORK ON NRC #9 AND #29 COMPLIED WITH PRI 596416-14 REV O-2 (767121) QC 5209 PRI 596416-14 REV O-2 MATCHES ERA 596416-14 REV O (767121) QC 5209 COMPLIED WITH ERA 596416-14 REV O (767121) QC 5209. (LP# 2120657)
